MathSciNet Relay Station
MathSciNet bibliographic data
MR1437328 (98h:11078) 11G20 (14D20 14G20 14H30)
Mochizuki, Shinichi A theory of ordinary $p$-adic curves. Publ. Res. Inst. Math. Sci. 32 (1996), no. 6, 957–1152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement